×

zbMATH — the first resource for mathematics

Probabilities on a compact group. (English) Zbl 0109.10603

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Paul R. Halmos, Measure Theory, D. Van Nostrand Company, Inc., New York, N. Y., 1950. · Zbl 0040.16802
[2] Edwin Hewitt, Remarks on the inversion of Fourier-Stieltjes transforms, Ann. of Math. (2) 57 (1953), 458 – 474. · Zbl 0052.11801
[3] Edwin Hewitt and Herbert S. Zuckerman, Arithmetic and limit theorems for a class of random variables, Duke Math. J. 22 (1955), 595 – 615. · Zbl 0066.11202
[4] Edwin Hewitt and Herbert S. Zuckerman, Finite dimensional convolution algebras, Acta Math. 93 (1955), 67 – 119. · Zbl 0064.26902
[5] Tetujiro Kakehashi, Stationary periodic distributions, J. Osaka Inst. Scí. Tech. Part I. 1 (1949), 21 – 25. · Zbl 0036.35301
[6] Yukiyosi Kawada and Kiyosi Itô, On the probability distribution on a compact group. I, Proc. Phys.-Math. Soc. Japan (3) 22 (1940), 977 – 998. · Zbl 0026.13801
[7] John L. Kelley, General topology, D. Van Nostrand Company, Inc., Toronto-New York-London, 1955. · Zbl 0066.16604
[8] B. M. Kloss, Limiting distributions of sums of independent random variables taking values from a bicompact group, Dokl. Akad. Nauk SSSR (N.S.) 109 (1956), 453 – 455 (Russian). · Zbl 0072.34503
[9] Lynn H. Loomis, An introduction to abstract harmonic analysis, D. Van Nostrand Company, Inc., Toronto-New York-London, 1953. · Zbl 0052.11701
[10] Karl Stromberg, A note on the convolution of regular measures, Math. Scand. 7 (1959), 347 – 352. · Zbl 0094.30403
[11] K. Urbanik, On the limiting probability distribution on a compact topological group, Fund. Math. 44 (1957), 253 – 261. · Zbl 0203.49902
[12] N. N. Vorob\(^{\prime}\)ev, Addition of independent random variables on finite abelian groups, Mat. Sbornik N.S. 34(76) (1954), 89 – 126 (Russian).
[13] André Weil, L’intégration dans les groupes topologiques et ses applications, Actual. Sci. Ind., no. 869, Hermann et Cie., Paris, 1940 (French). [This book has been republished by the author at Princeton, N. J., 1941.]. · Zbl 0063.08195
[14] J. G. Wendel, Haar measure and the semigroup of measures on a compact group, Proc. Amer. Math. Soc. 5 (1954), 923 – 929. · Zbl 0056.26001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.